Skin Alergy near genital
I have skin irritation from last one month near my genital area on right side of leg from last one month. Applied Zincort-zxt megha but it reduce temporary and return again and again. Please help.
Doctor Answers (1) on Skin Alergy near genital
Fungal infection is becoming an increasing problem due to misdiagnosis and wrong treatment with OTC medications. To add to the problem, many combination tubes are easily available in market and there is no regulation on the sale. They make the fungal infection a permanent problem though it may provide temporary relief. Please see a dermatologist as some extra medications are co-prescribed many a times to treat this complicated fungal infection. If needed a simple skin test can also be done to confirm the diagnosis. Till then use only over-the-counter anti-allergic medications to control itching. Personal hygiene should be good. Wear loose fitting clothes.
Your dermatologist will decide a treatment plan for you after a consultation.
Avoid self medications.
Flag this answer
0/1 people found this helpful
Was this answer helpful?